Table of Contents

Idris Oren
The equivalence problem for vectors in the two-dimensional Minkowski spacetime and its application to Bezier curves
J. Math. Comput. Sci., 6 (2016), 1-21

Omar El Fourchi, Adil Echchelh
Aspect of harmonic analysis on permutations group and applications
J. Math. Comput. Sci., 6 (2016), 22-38

Josiah Nombo, Alfred Mwambela, Michael Kisangiri
A review of image reconstruction methods in electrical capacitance tomography
J. Math. Comput. Sci., 6 (2016), 39-57

Baba Seidu, Oluwole D. Makinde, Mohammed I. Daabo
Optimal control analysis of an HIV/AIDS model with linear incidence rate
J. Math. Comput. Sci., 6 (2016), 58-75

A. El-Sayed Ahmed
Differential subordination for certain classes of analytic functions in the unit disc
J. Math. Comput. Sci., 6 (2016), 76-85

Nassar H. Abdel-All, M. A. Soliman, R. A. Hussien, Wadah M. El-Nini
On an algorithm for extracting height ridges on 2-D images
J. Math. Comput. Sci., 6 (2016), 86-102

Mohamed A. Ramadan, Kamal R. Raslan, Talaat S. El-Danaf, Adel R. Hadhoud
On a new general integral transform: some properties and remarks
J. Math. Comput. Sci., 6 (2016), 103-109

Justin Kisakali, Dmitry Kuznetsov, Peter Kanyingi
Validation of a factor model for factors influencing mathematics learning and performance in Tanzanian secondary schools
J. Math. Comput. Sci., 6 (2016), 110-120

K. A. Hasan, M. F. Hama, M. B. Mrakhan
The dynamics of sis epidemic model with effect of treatment
J. Math. Comput. Sci., 6 (2016), 121-134

Samy M. Mostafa, Amany M. Menshawy, Reham Ghanem
Interval-valued intuitionistic (T~,S~) - fuzzy medial ideals of BCI-algebras
J. Math. Comput. Sci., 6 (2016), 135-148

Tarig M. Elzaki, A.S. Alamri
Note on new homotopy perturbation method for solving non-linear integral equations
J. Math. Comput. Sci., 6 (2016), 149-155


Copyright ©2022 JMCS